Refined Rellich boundary inequalities for the derivatives of a harmonic function - CNRS - Centre national de la recherche scientifique Access content directly
Journal Articles Proceedings of the American Mathematical Society Year : 2023

Refined Rellich boundary inequalities for the derivatives of a harmonic function

Abstract

The classical Rellich inequalities imply that the L 2-norms of the normal and tangential derivatives of a harmonic function are equivalent. In this note, we prove several refined inequalities, which make sense even if the domain is not Lipschitz. For two-dimensional domains, we obtain a sharp L p-estimate for 1 < p ≤ 2 by using a Riemann mapping and interpolation argument.
Fichier principal
Vignette du fichier
Rellich.pdf (307.3 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03883558 , version 1 (03-12-2022)

Identifiers

Cite

Siddhant Agrawal, Thomas Alazard. Refined Rellich boundary inequalities for the derivatives of a harmonic function. Proceedings of the American Mathematical Society, 2023, 151 (5), pp.2103-2113. ⟨10.1090/proc/16277⟩. ⟨hal-03883558⟩
24 View
31 Download

Altmetric

Share

Gmail Facebook X LinkedIn More